RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 4  


Ordinary Differential Equations
Sufficient conditions for the stability of stochastic systems with aftereffect
R. I. Kadiev
555
On the structure of a neighborhood of weakly attracting compact sets
B. S. Kalitin
565
Phase portrait of a set of special solutions of autonomous functional-differential equations
A. D. Myshkis
575
On the existence of a smooth invariant foliation in Lorenz-type mappings
M. V. Shashkov, L. P. Shilnikov
586

Partial Differential Equations
Solvability “in the large” of a class of quasilinear systems of equations of composite type with nonsmooth data
A. A. Amosov, A. A. Zlotnik
596
Uniform well-posedness of a family of nonlinear boundary value problems of infinite order
G. S. Balashova, Yu. A. Dubinskii
610
An approximation of solutions of “ground state” type of the equations $-\Delta u=g(u)$ in $\mathbf R^{N+1}$
Ya. Sh. Il'yasov
621
On boundary value problems with an even number of solutions
V. S. Klimov
630
Existence theorems for solutions of nonlinear elliptic problems in $\mathbf R^N$ in the class of block-radial functions
I. A. Kuzin
637
A mathematical model of the generation of modulated waves in a gas-saturated porous medium
A. M. Maksimov, E. V. Radkevich, I. Ya. Èdel'man
647
Positive solutions of the Emden–Fowler equation in a cone
Nguyễn Minh Trí
659
Passage to the limit with respect to viscosity in an equation with a variable direction of parabolicity
P. I. Plotnikov
665
On a nonlinear elliptic problem of H. Amann
S. I. Pokhozhaev
675
A generalization of the A. Vanderbauwhede variational principle
V. M. Filippov
692
Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side
A. V. Fursikov, O. Yu. Imanuvilov
699
Uniqueness of the global quasiclassical solution of the Cauchy problem for first-order nonlinear partial differential equations
Tran Duc Van, Nguyễn Duy Thai Sean
712

Short Communications
On the existence of asymptotically recurrent motions of dynamical systems
A. Yu. Aleksandrov
720
Generalized solvability of loaded wave equation
M. T. Dzhenaliev (Jenaliyev)
723
Analytic continuation of solutions of ordinary differential equations
Yu. A. Dubinskii
725
Asymptotic equivalence under perturbations of diagonal systems
S. A. Mazanik
728
Partial differential equations with an operator of finite index at the principal part
N. A. Sidorov, O. A. Romanova, E. B. Blagodatskaya
729
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019